# SDR ASAA2017092021990

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 19,237 hours, 6,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Torn
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR EMERGENCY LIGHT BETWEEN ROWS 3 & 6 IS TORN.  ACFT GROUNDED.  REMOVED & REPLACED THE LIGHT.
